# SDR UIEA2024060700499

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHMENT OF ATLAS EO 4453B761 PART 1-2 FOUND ALL EXISTING FASTENER HOLES LARGER (8EA) AND FASTENER HOLE CRACK AT L/H FRAME SUPPORT( L/H FWD LWR FTG REPLACED AND L/R FASTENER INSTALLED AS PER RI-53-13-16910 REV.A. NO FURTHER DEFECTS NOTED )
